MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 - patient identifier: sids (b)(6); all available patient information was included.Additional patient details are not available.The complaint investigation for false reactive alinity s anti-hcv results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, field data review, and device history record review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot and issue.Labeling was reviewed and sufficiently addresses the customer's issue.The overall reactive rates of ln 6p04-60, lot number 62159be00, at the customer¿s site, applicable peer sites, and across all 6p04 (ous) customer sites were collected and assessed.Across all 6p04 (ous) blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 62159be00 are within product requirements and comparable to other lots analyzed in comparison.Whole blood and plasma monitoring group: irr: 0.077%, rrr: 0.075%, irr - rrr: 0.001%, specificity: 99.925%.Peer sites: irr: 0.186%, rrr: 0.183%, irr - rrr: 0.004%, specificity: 99.817%.Customer¿s site: irr: 0.079%, rrr: 0.075%, irr - rrr: 0.004%, specificity: 99.925%.A malfunction was not identified.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.Based on the investigation the alinity s anti-hcv reagent lot 62159be00 is performing as intended.No systemic issue or deficiency of the alinity s anti-hcv reagent was identified.
 
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hcv results for donor samples which were not consistent with nat testing.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): sample id (b)(6) collected on (b)(6) 2024 (b)(6) 2024 sample run and results are repeat reactive.Initial result on analyzer (b)(6) = 2.32 s/co, repeat results on analyzer (b)(6) = 2.65 s/co, 2.79 s/co nat result on cobas = nonreactive confirmatory ortho eia result = reactive sample tested on all three in-house alinity analyzers on (b)(6) 2025 for anti-hcv ii and all 3 results = nonreactive x3 as follows: result on as1233 = 0.03, result on as1234 = 0.03, result on as1215 = 0.04 sample id (b)(6) collected on (b)(6) 2024 (b)(6) 2024 sample run and results are repeat reactive.Initial result = 2.19 s/co, repeat results = 2.28 s/co, 2.37 s/co nat result on cobas = nonreactive confirmatory ortho eia result = reactive sample tested on all three in-house alinity analyzers on (b)(6) 2025 for anti-hcv ii and all 3 results = nonreactive x3 as follows: result on (b)(6) = 0.03, result on (b)(6) = 0.03, result on (b)(6) = 0.04 there was no impact to donor or patient management reported.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21266198
Report Number3002809144-2025-00027
Device Sequence Number3664722
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public(01)00380740117191(17)250214(10)62159BE00
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
BL125677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue Number06P04-60
Device Lot Number62159BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown